Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the equivalence of quadrics in $m$-affine $n$-space and its relation to the equivalence of $2m$-pole networks


Author: Richard Stevens Burington
Journal: Trans. Amer. Math. Soc. 38 (1935), 163-176
MSC: Primary 51N10
DOI: https://doi.org/10.1090/S0002-9947-1935-1501806-2
MathSciNet review: 1501806
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Cauer, W., Die Verwirklichung von Wechselstromwiderständen vorgeschriebener Frequensabhängigkeit, Archiv für Elektrotechnik, vol. 48 (1927), p. 696. Cauer, W., Vierpole, Elektrische Nachrichten-Technik, vol. 6 (1929), No. 7, p. 272. Cauer, W., Über die Variablen eines passiven Vierpoles, Sitzungsberichte der Preussischen Akademie der Wissenschaften, December, 1927. Cauer, W., Untersuchungen über ein Problem, das drei positive quadratische Formen mit Streckenkomplexen in Beziehung setzt, Mathematische Annalen, vol. 105 (1931), p. 86. Cauer, W., Siebschaltungen, Berlin, Verein Deutscher Ingenieure, 1931. Cauer, W., Ideal Transformatoren und lineare Transformationen, Elektrische Nachrichten-Technik, vol. 9 (1932), No. 5, p. 157.
  • W. Cauer, Über Funktionen mit positivem Realteil, Math. Ann. 106 (1932), no. 1, 369–394 (German). MR 1512764, DOI https://doi.org/10.1007/BF01455892
  • Cauer, W., Äquivalenz von $2n$-Polen ohne Ohmsche Widerstände, Gesellschaft der Wissenschaften, Göttingen, Nachrichten, Mathematisch-Physikalische Klasse, Fachgruppe 1, neue Folge, vol. 1 (1934). Burington, R. S., Invariants of quadrics and electrical circuit theory, Physical Review, vol. 45 (1934), p. 429. Burington, R. S., A classification of quadrics in affine $n$-space by means of arithmetic invariants, American Mathematical Monthly, vol. 39 (1932), pp. 529-532. (Paper (B).) MacDuffee, C. C., The Theory of Matrices, Ergebnisse der Mathematik, Berlin, 1933. Howitt, N., Group theory and the electric circuit, Physical Review, vol. 37 (1931), pp. 1583-1585.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N10

Retrieve articles in all journals with MSC: 51N10


Additional Information

Article copyright: © Copyright 1935 American Mathematical Society